# SDR DJFA2005177

- Difficulty date: December 13, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N593CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600223
- Aircraft time: 6,239 hours, 5,711 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 65651201CR
- Condition: Frayed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A PHASE 16 INSPECTION, THE FLAP POSITION TRANSMITTER CONTROL CABLE WAS FOUND TO BE FRAYED APART.   MAINTENANCE REPLACED THE AFT FLAP POSITION INDICATOR CONTROL CABLES AND RIGGED THE CABLES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
